# SDR CA190516020

- Difficulty date: May 13, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Airbus BD-500-1A11
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CRUISE FL390 WITH APPROX 50 KT TAILWIND SAT -52  C AUTOTHROTTLE DISENGAGED AND ADV ADS 1 FAULT/FLAP FAULT CAME ON FOR 2 SEC. REENGAGED AUTOTHROTTLE AFTER 1 MIN. OPS NORMAL (TC# 20190516020)
